On the probability of identity states in permutable populations: reply to Cannings - INRAE - Institut national de recherche pour l’agriculture, l’alimentation et l’environnement Access content directly
Journal Articles American Journal of Human Genetics Year : 1998

On the probability of identity states in permutable populations: reply to Cannings

Keywords

Fichier principal
Vignette du fichier
Letter_1.pdf (2.8 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02688331 , version 1 (01-06-2020)

Identifiers

Cite

E. Genin, Hadi Quesneville, F. Clerget-Darpoux. On the probability of identity states in permutable populations: reply to Cannings. American Journal of Human Genetics, 1998, 62 (3), pp.726-727. ⟨hal-02688331⟩

Collections

INRA INRAE
3 View
66 Download

Altmetric

Share

Gmail Facebook X LinkedIn More